← Return to Restless legs syndrome (RLS) and mirtazapineDiscussion
Restless legs syndrome (RLS) and mirtazapineDepression & Anxiety | Last Active: Aug 13, 2022 | Replies (64)
Comment receiving replies
Replies to "No evidence of disease as of the moment. It is a slow growing neuroendocrine cancer removed..."
Rosa, did you know that there is a Neuroendocrine Cancer group here too?
Check out the discussions and connect with members here:
– Neuroendocrine Tumors (NETs) https://connect.mayoclinic.org/group/neuroendocrine-tumors-nets/
Rosa- I know what withdrawal feels like and feeling pretty much like you do. I do like Cymbalta and I might ask the dr., since I can't take a lot of it, for another med to replace Welbutrin. The ant-sweat meds that I tried I didn't like at all.
I think that during this time of flux that you might want to increase any physical activity that you can do to help with your angst. Please don't let it burn up all of your energy, you really do, I think, need to do something to help burn it off? What kinds of things have you done in the past to help offset a lot of angst?